# SDR DALA2015092405918

- Difficulty date: September 23, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 68,761 hours, 30,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -Y254  AT FWD GALLEY AREA FROM FRAME 12 TO FRAME 24, L=0.995", W=0.895", D=0.003".  REPLACED FLOORBEAM -Y254 AT FWD GALLEY AREA FROM FR 12 TO FR 24 AS IAW SRM 51-72-11 AND DWGS, D53112819, D53110984.
